Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the relationship between zero entropy and quasi-discrete spectrum for affine transformations


Author: Peter Walters
Journal: Proc. Amer. Math. Soc. 18 (1967), 661-667
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1967-0212163-2
MathSciNet review: 0212163
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Abramov, Metric automorphisms with quasi-discrete spectrum, Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962)=Amer. Math. Soc. Transl. (2) 39 (1964), 37-56. MR 0143040 (26:606)
  • [2] F. J. Hahn and W. Parry, Minimal dynamical systems with quasi-discrete spectrum, J. London Math. Soc. 40 (1965), 309-323. MR 0175107 (30:5292)
  • [3] A. H. M. Hoare and W. Parry, Semi groups of affine transformations, Oxford Quart. J. Math. 17 (1966), 106-111. MR 0204614 (34:4453)
  • [4] -, Affine transformations with quasi-discrete spectrum, J. London Math. Soc. 41 (1966), 88-96. MR 0186750 (32:4207)
  • [5] P. R. Laxton and W. Parry, On the periodic points of certain automorphisms and a system of polynomial identities (to appear). MR 0212123 (35:2998)
  • [6] W. Parry, On the coincidence of three invariant $ \sigma $-algebras associated with an affine transformation, Proc. Amer. Math. Soc. 17 (1966), 1297-1302. MR 0200412 (34:307)
  • [7] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1946.
  • [8] V. A. Rohlin, Metric properties of endomorphisms of compact abelian groups, Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964). (Russian) MR 0168697 (29:5955)
  • [9] -, Exact endomorphisms of a Lebesgue space, Izv. Akad. Nauk SSSR Ser. Mat. 25 (1961), 499-530=Amer. Math. Soc. Transl. (2) 39 (1964), 1-36. MR 0143873 (26:1423)
  • [10] -, On the fundamental ideas of measure theory, Mat. Sb. 25 (1949), 107-150 =Amer. Math. Soc. Transl. (1) 10 (1962), 1-54. MR 0030584 (11:18f)
  • [11] -, New progress in the theory of transformations with an invariant measure, Uspehi Mat. Nauk 15 (1960), 3-26=Russian Math. Surveys 15 (1960), 1-22. MR 0132155 (24:A2002)
  • [12] S. A. Yuzvinskii, Metric properties of endomorphisms of compact groups, Izv. Akad. Nauk SSSR Ser. Mat. 29 (1965), 1295-1328. MR 0194588 (33:2798)
  • [13] B. L. van der Waerdon, Modern algebra, Vol. II, Ungar, New York, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212163-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society